Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Diagnosed with gout. On medication for gout and high BP. Elevated uric acid levels. Diet, medications and treatment?

My husband is recently detected with gout , his uric acid level is 8.7. he is under medication for gout. Its surprises us as he is totally veg. since last 2 years. Though his daily intake of 1tablet (Amlong-A) for BP since last 3-4 years. What can be the cause for gout. How can it be controlled and what is the diet he should undergo? Kindly suggest.........
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI panditminal,

THANKS FOR YOUR QUESTION.

INCREASES URIC ACID OCCUR DUE TO TWO REASON -1.INCREASE PRODUCTION.2.DECREASE EXCRETION.I HOPE HIS KIDNEY FUNCTION IS NORMAL SO HE MAY HAVE GOUT DUE TO INCREASE PRODUCTION.YOU SHOULD GO TO YOUR FAMILY PHYSICIAN OR A RHEUMATOLOGIST.HE WILL PRESCRIBE THE DRUG AND TELL ABOUT SOME DIETARY MODIFICATION.PLEASE FOLLOW THAT AND DO A REPEAT URIC ACID ESTIMATION AFTER A MONTH TO SEE THE RESPONSE.DONT STOP OR REDUCE THE DOSE OF MEDICATION WITHOUT DOCTORS ADVISE AND DO URIC ACID ESTIMATION EVERY 6 MONTHLY.

BY THE WAY AMLONG-A DONOT INCREASE URIC ACID SO YOU CAN TAKE IT SAFELY.

ABOUT THE DIET-GENERALLY AVOID ALL FOOD HAVING HIGH PROTEIN
RED MEAT,EGG,BIG FISH,soyabean,spinach,tomato,milk etc

BEST WISHES

DR SOURAV GANGULY
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor